What are methadone withdrawal symptoms

Common Questions and Answers about What are methadone withdrawal symptoms

methadose

ya methadone WD is probably the worst. lucky for you, you weren't at a terribly high dose. being ok on 4 milligrams a day is good. very good. symptoms will include: restlessness. no energy, nausia, maybe vomiting. rls. no motivation. general pain. diareaha try going down even furthur. maybe going down by 1mg each week. beat it.
Their is this other forum, lookup opiate detox and you will find people you are just dealing with Methadone along with theur expierences. I am praying God wll do for me what he may be doing for you, This all great knews, plan for some trouble, hope you have none.
At this point, you may have some loss of calcium, minerals or other components that could be adding to the withdrawal symptoms. When we receive patients who are already withdrawing for a certain amount of time, we always do full blood-work and start supplementing everything that they have lost prior to going to Domus Retreat. If you have a family physician, have them check you out to see how they are able to assist you with the remaining symptoms without the use of opiates.
It doesn't sound like you got too addicted but what are your symptoms?. Where you taking them from a doctor's Rx?
I am now taking (not prescribed) 5-20mg methadone per day as I couldn't cope with some withdrawal symptoms. Suboxone is not available to me in New Zealand & my GP prescribed zopiclone 7.5mg for sleep. What can I do to get off methadone, minimising the terrible heart palpitations & breathlessness that are the only things I can't cope with? Please help as I desperately want off this drug!
I do however have insomnia and mild diahrea and occasional sneezing. I know these symptoms are my body telling me it wants methadone.But i can handle this. I just want to know how much longer till i feel 100% again. IM aware it takes awhile and why but please somebody smarter than me give me something to shoot for, how much longer. A couple days,---a week,--2weeks??
Even though you have only been taking it twice a week, that is a pretty hefty dose. I don't really have any experience with methadone except from what I have read so I don't have the knowledge to answer your question but there are a couple of members that do. Gnarly1 and KC both know a great deal about methadone. They have both tapered off and are clean from methadone and everything else. I'm sure they will be along during the day to help you out.
Ive never been through that process, and I know alot of states, counties are different in how they deal with methadone(opiod)dependence when they are arrested. From my own experience methadone has been my own personal battle along with others, but the methadone was the costant and Im still in the process of beating it completely. I wish your daughter all the best, maybe she can get off of methadone, I dont know the situation but I can tell you its a hard one to kick.
anyway now i know theres nothing medically wrong with me, i know the symptoms are methadone related (thank god) I just wonder how long this is gonna last, i never thought it would take this long, i came down off meth and had no problems, but thinking about it, my body has had so many chemicals pumped into it for 8yrs (heroin and meth) and now all of a sudden there is nothing.
Hang in there, time will start speeding up and it will be obvious that a few weeks is so worth having the rest of your life free of methadone. You have been a trooper, you are doing great, though I know it doesn't feel so great.
I hate having to put this poison in my body everyday just because I am afraid of the withdrawal effects. I would like to know what to expect. I have missed one dose so far. Also I would like to know what I can do to help the effects.
Then I have read other posts that people have told people in wd that by the 4th day they are thru the worst of the wd symptoms. Just trying to decide when to take my last dose so that I can be off for the "worst" of the 4days. Ugh so scared can't make up my mind on when to jump...I feel like I need to just do it and dump the rest of the meth I have. I feel like knowing I still have some bottles left makes it easy to cave in as soon as the wd 's start to get bad.
my daughter has weaned herself from methadone, is now having withdrawal symtoms. should she continue taking the methadone, should she continue to wean herself off and suffer the side effects? what are the worse case symtoms she may experience. any suggestions i may pass on.
It is hard to stop methadone cold turkey, but it seems that you are doing it. Because of its extremely long half -life, methadone is one of the opiates that’s most difficult to detox cold turkey. Such attempts are usually so prolonged and excruciatingly painful, that most addicts are not able to go through with the experience and give up. Please don't give up, it is only going to get better and better from now on.
Im curious since my fmly dr has no clue about methadone, why would i be having withdrawal symptoms if its still in my system? i always thot it would be so easy to slowly get off it and wouildnt be nearly as bad as oc withdrawals, im afraid im wrong aftr reading horror stories. I could go back to my dr for "one more" scrip, but then i feel i will never finally stop this awful drug.
I to had some similar physical issues like yours while detoxing off methadone come to find out I had anemia the whole time I was coming off methadone, which only made matters worse.
I've had so many doctors offer methadone and am so happy that I knew enough to not go down that road. I'm sorry this is happening. We are sick and desperate, and just want to live our lives normally. Unfortunately, opiate use over time is not living, as you have discovered. Know that you can do this, know that it won't be easy but SO worth it in the end. You are worth it.
My counselor said that I should start feeling better with in a week, but I do not think she has every been on Methadone. My symptoms are not severe just backache, excessive use of the toilet, and I can't sleep even though I am very tired. I purposely took over a year to detox and before this have only felt sick briefly going down below 20mgs and going from 8 to 7 mgs. Is there anything I can take to help me get back to normal faster? THanks.
Anyway I have seen a couple of things that were written that help with withdraw symptoms. Can u tell me what they are? I'm sorry if I don't do or say something the right way, this is my first time and Im not sure how this works. Any help would be appreciated.
When I read about people putting themselves through torture to get off methadone (or other opioids), I wonder why they are doing it. Methadone in smaller split doses has no bad side effects, but when I have to dose once daily at a clinic I need considerably more methadone to "hold" me for 24hrs. until my next dose (back at the clinic EVERY DAY), and then I suffer from constipation, depression, no libido, etc.
It's going to be hard for awhile but sounds like he is very determined, and he has got this far so just keep on doing what you are doing. He is lucky to have such a loving supportive wife such as yourself. Good luck and take care!
Wow, what you are doing is exactly what I did. Or should I say, what I tried to do. I was in a situation where I was not able to afford going to the clinic and paying 14 dollars a day just to be treated like cattle. Also, I was so sick of getting up early, standing in long lines, and being treated like a piece of crap on the bottom on a shoe. Plus, I just wanted to be clean from everything. I was at 110mgs. I went from 110mgs to 10mgs in a matter of about 6 or 8 weeks.
hi, your partner will get back to normal but it does take a good amount of time, if he was on it for ten years, 8 weeks isnt such a long time, if you think of his body and mind being reliant on it for such a long time, please dont give up, get all the information you can , read the health pages, top right hand corner of this page, it has "detox and nutrition"with methadone withdrawal, and lots of other help and advice for you, i really wish him well, take care and god bless.
calcium/magnesium/zinc and start taking 4 in the morning and 4 in the after dinner or at dinner time if nit eating this will cut back a bunch on the withdrawals I only wish I had found out about it sooner wile doing my research on methadone detox its only 6 bucks for a bottle of 250 a hot soak is the best therapy for the acks and pains theres not much you will be able to do for sleep once the real withdrawal hits your just going to have to ride out the storm he problly going to be throwing up an
it shouldn't be too bad the first day, because of the half life of methadone, but Sunday shoud be rough. the sub will help, according to what i read in here.
well its really up to you jumping at 4mg jump starts your recovery buy a couple of weeks I tapered down to 1 from 150 and tapering below 5 was miserable and my final withdrawal was no worst then tapering below 5 so I tell everyone jump and just go threw the withdrawals there is no getting around them you go threw them no mater how you go off its just a mater of how soon you start get yourself a case of gatoraid and some highlands restful legs you can pick both up at walmart your final withdrawl
Are the withdrawal symptoms I am suffering from the suboxone withdrawal or are they from the residual methadone withdrawal? I suspect that these symptoms are still from the 30 years of methadone I put into my body since I've only been off of methadone about 2 1/2 months. Can anyone tell me how long they suffered methadone withdrawal symptoms after a long methadone addiction? Should I continue to stay on the four mg.
MedHelp Health Answers